On the generalization of quasiarithmetic means with weight function

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)324-325
Number of pages2
JournalAequationes Mathematicae
Volume31
Issue number1
DOIs
Publication statusPublished - Dec 1986

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the generalization of quasiarithmetic means with weight function. / Páles, Zsolt.

In: Aequationes Mathematicae, Vol. 31, No. 1, 12.1986, p. 324-325.

Research output: Contribution to journalArticle

@article{a36a58edc34049ad8a46e2f47267c33e,
title = "On the generalization of quasiarithmetic means with weight function",
author = "Zsolt P{\'a}les",
year = "1986",
month = "12",
doi = "10.1007/BF02188201",
language = "English",
volume = "31",
pages = "324--325",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - On the generalization of quasiarithmetic means with weight function

AU - Páles, Zsolt

PY - 1986/12

Y1 - 1986/12

UR - http://www.scopus.com/inward/record.url?scp=34250124059&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250124059&partnerID=8YFLogxK

U2 - 10.1007/BF02188201

DO - 10.1007/BF02188201

M3 - Article

AN - SCOPUS:34250124059

VL - 31

SP - 324

EP - 325

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1

ER -